# SDR DL76L030133

- Difficulty date: February 8, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 60,433 hours, 9,379 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Fan
- Part number: 732591B
- Condition: Faulty
- Location: Ac System
- Component: Fan, M732591EF
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG ELEC SMELL AT FIRST COMING FROM THE    AREA AROUND THE WX RADAR INDICATOR. LASTED FOR ABOUT 30SEC  AND THEN FAINT SMELL. CREW FOUND C/B FOR FWD RACK EXH FAN   (H-21 ON P-6) POPPED WITH FWD EQUIP O'HEAT LIGHT.  MAD MTC  VERIFIED SUPPLY FAN OPERATIONAL AND FWD TO MCO AND PLAC PER MEL 21-58-04B.                                              REPLACED FWD EQUIPT XHAUST FAN. CKS OK.                                                                                                                                                                                                                                                                     ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
